# SDR 07FDEA01466

- Difficulty date: April 12, 2007
- Submitted: April 12, 2007
- Operation: Air carrier
- Aircraft: N810FD
- Make and model: Airbus A310
- Aircraft serial: 452
- Aircraft time: 29,917 hours, 8,010 cycles
- Engine: Pwa PW4152
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED TOP CAP FLOORBEAM AT C33 LT. REPAIR PERFORMED BY SPLICING IAW SRM 53-10-15 / FIG.207.
